# SDR CA000301017

- Difficulty date: February 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 70,454 hours
- Engine: Pwa JT8D7B
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081917
- Condition: Failed
- Location: Krueger Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 4 KRUGER FLAP EXTENDED GREEN LIGHT ON SHORTLY AFTER TRAILING EDGE FLAPS WERE RETRACTED. DUMPED FUEL AND RETURNED. NR 4 KRUGER FLAP EXTEND/RETRACT SWITCH AT FAULT, REPLACED A/C GROUNG CHECK SERVICEABLE.
